Mummies who use steroid cream for LO eczema. Do u continue using the cream till all redness gone? LO skin is better now aft applying the steroid cream and physiogel AI cream but there are some redness still. Am thinking should I contd or stop and jus apply AI cream. There are some brown patches on her arms. Is this normal and will it go away?
Hi, my doctor advised us to lower the dosage of the steroid once there's an improvement and taper off its use. This is also what's advised in the leaflet in the over the counter steroids cream that i used previously. Maybe you can consider applying it less frequently for another 2 rounds and then stop. I am fearful of overdose of steroid as it may cause steroid withdrawal symptoms. http://itsan.org/what-is-rss/ My child also has the brown patches, I was told by some naturopaths that it's caused by the steroid cream and on the other hand, dermatologist told me that it's caused by the eczema itself. My child's brown spots are slowly fading away.Read more
Hi mummy, try to avoid using Steroid if u can. It’s not a permanent solution and many side effects in the long run. My daughter been suffering with eczema for many years and finally we got a permanent solution. It’s a holistic approach that is required. I would like to share more with you as it’s hard to type all out on the forum. Do watsapp me when are free k at 92330648. Take care at the meantime and do keep the skin moisturizer.Read more